# SDR IPXA2014082284051

- Difficulty date: August 10, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 33,347 hours, 15,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 114N536122
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10S2, FLOOR PANEL 242XEF HAS DAMAGED EDGE AND SKIN FIBERS.   FABRICATED NEW FLOOR PANEL IAW SREO 5320-9692-H.
